Vol. 1, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Construction of one-dimensional subsets of the reals not containing similar copies of given patterns

Tamás Keleti

Vol. 1 (2008), No. 1, 29–33
Abstract

For any countable collection of sets of three points we construct a compact subset of the real line with Hausdorff dimension 1 that contains no similar copy of any of the given triplets.

Keywords
Hausdorff dimension, avoiding patterns, Erdös similarity problem, similar copy, affine copy
Mathematical Subject Classification 2000
Primary: 28A78
Milestones
Received: 25 January 2008
Revised: 30 April 2008
Accepted: 30 May 2008
Published: 2 October 2008
Authors
Tamás Keleti
Department of Analysis
Eötvös Loránd University
Pázmány Péter sétány 1/C
H-1117 Budapest
Hungary
http://www.cs.elte.hu/analysis/keleti